MAUDE Adverse Event Report: BIOTRONIK AG PK PAPYRUS US 2.5/15; COVERED CORONARY STENT SYSTEM,

BIOTRONIK AG PK PAPYRUS US 2.5/15; COVERED CORONARY STENT SYSTEM,
Model Number 434887
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
A pk papyrus covered stent was selected for treatment.It was reported that the stent wire snapped in two parts while trying to cross over.
 
Event or Problem Description
A pk papyrus covered stent was selected for treatment.It was reported that the stent wire snapped in two parts while trying to cross over.Additional information received: during orbital atherectomy of a heavily calcified lm-proximal lad lesion, a coronary perforation occurred and the atherectomy wire sheared, leaving its distal portion in the lad.Two pk papyrus devices (cpids 25111402 & 25111403) could not cross the lesion.During a further attempt, the pk papyrus hypotube fractured outside the patient's body, with no resistance reported during insertion.
 
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.Review of the production documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in process and final inspection.Based on the conducted review, no manufacturing related root cause could be identified.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.

Brand Name
PK PAPYRUS US 2.5/15
Common Device Name
COVERED CORONARY STENT SYSTEM,
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key23308236
Report Number8043892-2025-10031
Device Sequence Number5788634
Product Code NIV
UDI-Device Identifier07640130447158
UDI-Public(01)07640130447158(17)260911(10)08240476
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
H17004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2026
Device Model Number434887
Device Lot Number08240476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown